Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Still doing great on Parnate... Linkage linkadge

Posted by MARTY on April 1, 2006, at 3:22:32

In reply to Re: Still doing great on Parnate... Linkage MARTY, posted by linkadge on March 30, 2006, at 20:47:13


Wow.. thank you for the details of you Bp crisis. I now got an idea of what it COULD look like to get one. Not having any example make me started to imagine that I could go from fine to dead in about 10-20 minutes ;) My guess is that it could have happen with this level of violence to some, but who maybe were old, sick, got already high bp, hearth disease etc ..

Really sounds like you're one of the unlucky who got the chance to experiment the 'suddent crisis' for no reason at all. You should be on Parnate I guess then.

So they put you back on those infamous SSRI .. hmm I'll remember to ask you on another thread what is your cocktail now and if you would take back an MAOI (or if you already do)...


Regards,
Marty

> No I see what you are saying. I think that if you ask you might find a doctor who is willing to prescribe something to help.
>
> My case was like this. I got up and ate a tyramine free breakfast (at least it I thought it was tyramine free). Anyhow, I noticed that my heart started to rise, and that my home BP monitor was registering an increasing BP. It may have been about an 1/2 hour till I called a canadian health hotline which told me to skip noon dose and get to doctor. I went to doctor, who said it was a panic attack and sent me off with some benzodiazapine. The bp went up still, and I got myself to a hospital where they said it was a hypertensive crisis where they gave me something (can't recall what).
>
> I don't quite recall but it all happened in within 2 hours or so, but don't know when peak was.
>
> It did involve chest pain, and when the pulse got too high, my heart started to do a stange double beat (dr said it was trying to reset itself).
>
> Whatever they gave me in the hospital worked.
>
> They took me off the drug which was a mistake, and made me stay in the hospital for a few weeks till they started me back on an SSRI.
>
> From what I've read, parnate can sometimes do that (ie. cause spontanious hypertensive crisis) it is supposedly rare though.
>
> I would just keep asking doctors. It seems strange to me that they would not give something like that out. Theres got to be some way..
>
>
>
> Linkadge
>
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MARTY thread:625420
URL: http://www.dr-bob.org/babble/20060329/msgs/627402.html